MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8864
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that automatic pullback failure occurred.A 100v ilab ultrasound imaging system was used in conjunction with an imaging catheter and a pullback sled.During the procedure, auto pullback was unable to be performed and automatic pullback failed.However, the technician reported that after sled reseating the issue was solved.No patient complications were reported.

Brand Name
ILAB ULTRASOUND IMAGING SYSTEM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7842879
Report Number2134265-2018-60523
Device Sequence Number1941075
Product Code DQK
UDI-Device Identifier08714729761235
UDI-Public08714729761235
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8864
Device Catalogue Number8864
Device Lot Number0000007069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1